# SDR AUS20020656

- Difficulty date: July 6, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 733M2537017
- Condition: Fouled
- Location: Liferaft
- Part time: 20,420 cycles
- Component: Liferaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING LIFERAFT REMOVAL FOR FITMENT TO ANOTHER AIRCRAFT, THE HOOK ATTACHED TO THE END OF THE ACTIVATION LANYARD BECAME LODGED INTHE CEILING STRUCTURE AT THE REAR OF THE OVERHEAD STOWAGE AREA. AS THE LIFERAFT WAS REMOVED FROM THE STOWAGE AREA, THELANYARD  UNWOUND.
